Golod-Shafarevich algebras, free subalgebras and Noetherian images

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that Golod–Shafarevich algebras of a reduced number of defining relations contain noncommutative free subalgebras in two generators, and that these algebras can be homomorphically mapped onto prime, Noetherian algebras with linear growth. It is also shown that Golod–Shafarevich algebras of a reduced number of relations cannot be nil.
Original languageEnglish
Pages (from-to)116-130
Number of pages25
JournalJournal of Algebra
Volume381
DOIs
Publication statusPublished - 1 May 2013

Fingerprint Dive into the research topics of 'Golod-Shafarevich algebras, free subalgebras and Noetherian images'. Together they form a unique fingerprint.

Cite this